English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents

MPS-Authors
/persons/resource/persons235276

Fujiwara,  Koji
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fujiwara, K. (2015). Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents. Transactions of the American Mathematical Society, 367(6), 4377-4405. Retrieved from http://www.ams.org/journals/tran/2015-367-06/S0002-9947-2014-06292-2/S0002-9947-2014-06292-2.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1269-2
Abstract
There is no abstract available